# SDR DALA2022101806729

- Difficulty date: October 18, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 65,945 hours, 8,628 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 RAT GEARBOX SPLINE DAMAGED. CORRECTIVE ACTION: REMOVE AND REPLACE GEARBOX REF A330 AMM 29-24. (2456864)
